MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported "my staff was just placing a picc line and the steel needle in the kit with the big green sharps safety device came apart when they removed it from the patient.The big green safety slid right off exposing the sharp end." patient was not harmed.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a faulty safety mechanism is confirmed and appears to be manufacturing related.One photograph of a 21g secureloc needle was returned for evaluation.Inspection of the photograph found that the green safety mechanism had been decoupled from the needle.Additionally, blood residue was visible inside the luer adaptor, indicating that the device had experienced some use.The returned photograph was found to exhibit the same features as a known issue, and the root cause was found to be within the scope of a capa.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC PROVENA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23357693
Report Number3006260740-2025-07952
Device Sequence Number8871129
Product Code LJS
UDI-Device Identifier00801741112751
UDI-Public(01)00801741112751(11)241010(17)260131(10)REJV3899
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberS1395108D
Device Lot NumberREJV3899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown